Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I have been having stomach issues for the past

Hi, I have been having stomach issues for the past two months now and it is really concerting me. I noticed that my lactose allergy is more severe now and I have been taking lactate pills, but that’s not the issue. I thought I may have ruled myself out as having a celiac allergy as well because my stomach was doing better with the gluten free foods I have been eating. Last night, I was up all night with my stomach ache which also affects my back and it tremdouslt hurts. This evening while vacuuming, my back started to hurt and I felt nauseous. I usually take pepto bismol and drink a can or two of ginger ale, but that didn’t help at all.
Thu, 11 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Dr. I am babu from India. Past 2days Suddenly my stomach getting burning sensation ,if I drink some fruit juice or take some soft food then I don t have the pain for 1 or 2hrs then again it s get started .Before 2days I got body pain with fever , doctor gave me paracetamol for 3times. Yes the fever and body pain has gone but suddenly the stomach burning started .Pls advise me what is this issue ?

doctor1 MD

Hi i was suffering with pain in chest rib since i felled down. X Ray revealed no fracture but since thr was pain Dr prescribed Lorsaid SD. I am taking this tab for past 9days but facing digestion issues. Initially it was only nausia but past three days i have constipation and now uneasiness in stomach

doctor1 MD

hi i have been unsettled stomach wise since this past saturday. same symptoms happened 2 weeks ago and i threw up both times 2ce a good friend suggested i could have low calcium. could this be my stomach issue reason? i have loythyroid and am on levo and just started taking nexium again. since taking nexium i have been bad and only taken calcium vitamin 4 times

Loading Online Doctors....